MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT SYSTEM
Model Number EX062003CL
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model ex062003cl vascular stent system experienced premature deployment.This report was received from one source.The device was used in the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: for this event, the lot number was provided and a lot history review was performed.Of the 1 reported malfunction, 1 device was returned for evaluation.The reported premature deployment could not be confirmed.A root cause has not been determined.The device was labeled for single use.H11: h6 (results, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model ex062003cl vascular stent system experienced premature deployment.This report was received from one source.The device was used in the patient.Patient age, weight, and gender were not provided.There was no reported patient injury.

Brand Name
LIFESTENT SOLO VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT SYSTEM
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8785303
Report Number9681442-2019-00090
Device Sequence Number2038083
Product Code NIP
UDI-Device Identifier04049519004303
UDI-Public(01)04049519004303
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberEX062003CL
Device Catalogue NumberEX062003CL
Device Lot NumberANDN2413
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date10/10/2019
Patient Sequence Number1